The main symptoms of recurrence of breast cancer patients are local skin rashes, namely red rashes with breast skin.In addition, if the patient’s breast cancer recurs, it will not actively treat it in time, and it may also cause the cancer cells to diffuse or metastasize, the axillary lymph nodes, and the lymphadenopathy of the collarbone.
For relatively lighter and small rash, you can use the doctor’s advice to use anti -allergic drugs such as Kerrytan, wolf -dectorherazine, and Setolizine to treat it. Chemotherapy can continue, but it must be tightly monitored.For more severe and rash, in addition to using anti -allergic drugs, you can also use glycotherapy hormones, such as metrophic nylon, can control the rash well, and continue to continue chemotherapy under strict monitoring.If the rash is more and the symptoms are severe, at this time, the drug needs to be discontinued, and then patients with anti -allergic treatment of severe allergic shock need to be treated with drugs such as adrenaline.
Patients should pay attention to observing slight edema of the abnormal limbs or chest. If there is an aggravation, they should tell the doctor in time that they often raise the affected limbs to avoid sagging for a long time and moderate massage.Avoid blood pressure from the affected limb. If the bilateral upper limb lymphadenopathy can be measured on the lower limbs.Keep the skin of the affected limb, especially the folds and the fingers of the fingers, and clean the skin after bathing.